# SDR REXA2021012600042

- Difficulty date: January 21, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 27,955 hours, 19,266 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT FWD EMERGENCY OVERWING LIGHT OUT.  FOUND LIGHT ASSEMBLY HAD A BROKEN PIN OFF OF WIRE.  R & R EMERGGENCY EXT LIGHT ASSEMBLY PN OFF/ON: 2LA006954-00, IAW AMM 33-51-15.  OPERATIONS CHECKED GOOD.
